# SDR USAAD01053

- Difficulty date: March 17, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N823US
- Make and model: Doug DC-9-82
- Aircraft serial: 49142
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Not Closed
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT-MSY - FLT 1035 - AFTER TAKEOFF, THE PRESSURIZATION FLOW LIGHT ILLUMINATED.  THE FLIGHT ATTENDANT REPORTED AN EXTREMELY LOUD AIR NOISE AT THE AFT SERVICE DOOR.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE AFT SERVICE DOOR NOT CLOSED PROPERLY.  THE DOOR WAS PROPERLY CLOSED AND THE DOOR OPERATION AND THE DOOR WARNING LIGHT WAS VERIFIED AS OPERATING PROPERLY.  (M)
